# SDR 2008UALA00713

- Difficulty date: February 7, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 39,891 hours, 11,078 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 211C223212
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE:  FLAP ISLN VAL.  PTU PRESSURE SWITCH FAULTY.  REPLACED PTU PRESSURE SWITCH, OPS AND LEAK CHECKED OK.
